MathSciNet Relay Station
MathSciNet bibliographic data
MR1855637 33B15 (46B20 52A21)
Bastero, Jesús; Galve, Fernando; Peña, Ana; Romance, Miguel Inequalities for the gamma function and estimates for the volume of sections of $B_p^n$. Proc. Amer. Math. Soc. 130 (2002), no. 1, 183–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement